# SDR T17A201805234035

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 3,467 hours, 4,504 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,467 hours, 4,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT UPPER THRUST REVERSER DOOR SKINS FOUND TO HAVE CRACKS ACROSS THE RIVETS. BOTH THRUST REVERSER DOORS WERE REMOVED AND REPLACED.
